# SDR IPXA12671225

- Difficulty date: January 14, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 37,585 hours, 11,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T310095G
- Part serial: 000067
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LT WING OTBD FLAP MID L/E FAIRING MID AREA DELAMINATED.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05, PAR 5A (1) FIG 5, REV 52.
